MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PRECISION IDEAL EYES 10MM 30°, HD AUTOCLAVABLE LAPAROSCOPE 33CM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PRECISION IDEAL EYES 10MM 30°, HD AUTOCLAVABLE LAPAROSCOPE 33CM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 0502103030
Medical Device Problem Code Fogging (1253)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was foggy image during procedure.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that there was foggy image during procedure.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: blurred optics.Probable root cause: laser welding seal failure, distal/proximal window solder failure, damage to optical train, damage to needle, damage to distal or proximal windows, moisture intrusion, end of life wear-out, environmental disturbance: endoscope colder than dew point, environmental disturbance: fluid entrapment between the coupler and eyepiece, junction (eyepiece only), use error.The reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.H3 other text : 81.

Brand Name
PRECISION IDEAL EYES 10MM 30°, HD AUTOCLAVABLE LAPAROSCOPE 33CM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key13552385
Report Number0002936485-2022-00096
Device Sequence Number4372761
Product Code GCJ
UDI-Device Identifier07613327062182
UDI-Public07613327062182
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K910132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0502103030
Device Catalogue Number0502103030
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/26/2022
Supplement Date Received by Manufacturer01/26/2022
Initial Report FDA Received Date02/17/2022
Supplement Report FDA Received Date04/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown